Electron. J. Diff. Equ., Vol. 2015 (2015), No. 195, pp. 1-10.

Multiple solutions for a discrete anisotropic $(p_1(k),p_2(k))$-Laplacian equations

El Miloud Hssini

This article concerns the existence and multiplicity solutions for a discrete Dirichlet Laplacian problems. Our technical approach is based on variational methods.

Submitted July 7, 2015. Published July 27, 2015.
Math Subject Classifications: 39A10, 34B18, 58E30.
Key Words: Discrete nonlinear boundary value problem; p(k)-Laplacian; multiple solutions; critical point theory.

Show me the PDF file (234 KB), TEX file, and other files for this article.

EL Miloud Hssini
University Mohamed I, Faculty of Sciences
Oujda, Morocco
email: hssini1975@yahoo.fr

Return to the EJDE web page